Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Painlevé IV and the semi-classical Laguerre unitary ensembles with one jump discontinuities Journal article
Analysis and Mathematical Physics, 2021,Volume: 11,Issue: 3
Authors:  Zhu, Mengkun;  Wang, Dan;  Chen, Yang
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotics  Ladder Operators  Laguerre Unitary Ensembles  Orthogonal Polynomials  Painlevé Equations  
Gap Probabilities in the Laguerre Unitary ensembles and discrete Painleve equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Page: 354003-354021
Authors:  Hu, J.;  Dhazmay, A. ;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Gap  Probabilities  Laguerre  Unitary  Ensembles  Painleve  
Painleve V, Painleve XXXIV and the Degenrate Laguerre Unitary Ensembles Journal article
Random Matrices: Theory and Applications, 2020,Page: 2050016-2050038
Authors:  Min, C.;  Chen, Y.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Painleve equations  Laguerre Unitary Ensembles  
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2021/03/09
Critical Edge behaviour in the perturbed Laguerre unitary ensembles and the Painleve V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Page: 572-611
Authors:  Chen, M. ;  Chen, Y.;  Fan, E.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Unitary Ensembles  Painleve transcendent  
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
Authors:  Shulin Lyu;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:13 TC[Scopus]:13 | Submit date:2018/10/30
Perturbed Laguerre unitary ensembles, Hankel determinants, and information theory Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 18,Page: 4840-4851
Authors:  Basor,Estelle;  Chen,Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2021/03/09
15B52  34M55